A 28-year-old female asked:
I used a retinol cream two nights ago, and the next day i used a 4% salicylic acid and 2.5% bp cream on my face. i've been using all these products for a while with no reactions, however i've been sick and taking cold medicine, and noticed my skin is more
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Question cut off: Although the end of your question was cut of, I'm going to take a guess that you're wondering if the change in your skin has anything to do with your cold medicine. The answer is NO. However, if I'm off the mark, please resubmit your question more succinctly so that we can review all the pertinent information.
Created for people with ongoing healthcare needs but benefits everyone.
3.1k viewsAnswered >2 years ago
Last updated Mar 19, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.